# SDR SWIA202412241009

- Difficulty date: October 9, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 40,308 hours, 30,497 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE FRAME FS909 STGR 20L-25L TO FACILITATE STGR 20L REPAIR. (C-CHECK RO 12/21/2024) (FILED OPEN)REMOVED FRAME FS909 STGR 20L-25L AND INSTALLED NEW FRAME WITH NEW FRAME SPLICE REF REO 670-53-51-317 REV.-- DATED 2024-10-27, CRJ700 SRM 51-42-06-001-001-A01, DWG SH670-37060 REV. G, LEAK CHECK GOOD. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.
